# SDR TRBA2007066

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 26,873 hours, 29,514 cycles
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8108001002
- Part serial: 93110237
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT TORQUE DROP TO 0 WHILE CLIMBING, NOTICEABLE PWR DROP AFTER 3 MINUTES PWR CAME BACK.  REPLACED RT ENG EEC AS PER JIC 73-23-61.  PERFORMED RT ENGINE TRIMMING AS PER JIC 73-23-61.  PERFORMED POWER RUN-UP AS PER JIC 72-00-00 AND NO TQ DROP NOTED AT THIS TIME.
